MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM1200 VALVE SET; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EM1200 VALVE SET; SET, I.V. FLUID TRANSFER
Catalog Number H938792
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot # likely lot number: 60486689 (customer couldn't confirm the lot).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix valve set leaked.The port that connects to the empty bag, fully disconnected from the tubing resulting in leak of solution.This occurred under the hood during preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The lot was manufactured between august 10, 2023 ¿ august 11, 2023.The device was received for evaluation.A visual inspection was performed, and it was noted that only the valve set silicone tubing was received and no valve body or connector was sent for evaluation which suggested the silicone outlet tubing was detached from the valve body outlet port.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM1200 VALVE SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18731218
Report Number1416980-2024-00636
Device Sequence Number20417155
Product Code LHI
UDI-Device Identifier00085412477305
UDI-Public(01)00085412477305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue NumberH938792
Device Lot Number60486689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown